# SDR REXA2013042300531

- Difficulty date: April 23, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 11,632 hours, 7,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK AFT FLOORBOARD LANDING IS CORRODED.  INSTALLED NEW FLT DECK FLOORBOARD LANDING IAW CRJ 900 SRM 51-42-06.
